# SDR COEA2014082714921

- Difficulty date: August 5, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 25,756 hours, 29,763 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fastener
- Part number: WAPA01A
- Condition: Improper Part
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WORK ORDER 134226 NR 800011.  HEAVY CHECK COE, MAJOR REPAIR.  IMPROPER HARDWARE FOUND AT LOWER SHOOT BOLT & BELL CRANK ASSEMBLY INSTALLED AT CARGO DOOR MOD.  REPAIRED IAW M7 DWG 72R47001-01 & 8110-3.
